# SDR CALA2012100900661

- Difficulty date: October 9, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 45,829 hours, 16,177 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 147A85407
- Condition: Corroded
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRUCTURE HAS CORROSION.  R *& R L2 STRUCTUREREF SRM 51-40-02 AND DWG 147A8501.
